# SDR MASA200602125

- Difficulty date: August 18, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 18,733 hours, 14,330 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Camlock
- Condition: Loose
- Location: Rudder Pedals
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2737 PHX - "RTG" DUE TO CAPTAINS RUDDER PEDDLES WERE BINDING.  MX RE-SECURED THE CAM-LOCKS AT THE RUDDER PEDDLE COVER.  OP'S CHECK GOOD.
